Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 12, 2014, 7:55 PM CDT for Milwaukee County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 12, 2014, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:23 PM CDT | HAIL 0.75 | West Allis, WI | LOCATION IS INTERSECTION OF 89TH AND ARTHUR. REPORT VIA WEBMASTER E-MAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 533 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
868
WUUS53 KMKX 130055
SVRMKX
WIC079-130130-
/O.NEW.KMKX.SV.W.0008.140413T0055Z-140413T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
MILWAUKEE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MILWAUKEE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...MAIR
FESTIVAL PARK...FRANKLIN...SHOREWOOD...MILLER PARK...MITCHELL PARK
DOMES...MILWAUKEE CO ZOO...UW-MILWAUKEE...MARQUETTE UNIVERSITY...
STATE FAIR PARK AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4286 8784 4285 8807 4309 8806 4312 8790
4310 8787 4307 8787 4305 8789 4302 8790
4299 8788 4297 8785 4288 8785
TIME...MOT...LOC 0054Z 262DEG 29KT 4303 8792
HAIL...1.00IN
WIND...60MPH
$$
WOOD3 follow-up statements
047
WWUS53 KMKX 130104
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
804 PM CDT SAT APR 12 2014
WIC079-130130-
/O.CON.KMKX.SV.W.0008.000000T0000Z-140413T0130Z/
MILWAUKEE WI-
804 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR MILWAUKEE COUNTY...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HALES
CORNERS...MOVING EAST AT 30 MPH. THE FIRST STORM THAT PRODUCED
QUARTER SIZED HAIL IN MILWAUKEE HAS MOVED OFFSHORE.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
WEST ALLIS AND GREENDALE AROUND 810 PM CDT.
GREENFIELD AND OAK CREEK AROUND 815 PM CDT.
WEST MILWAUKEE AROUND 820 PM CDT.
SOUTH MILWAUKEE...CUDAHY...ST. FRANCIS AND MILWAUKEE HOAN BRIDGE
AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MAIR
FESTIVAL PARK...FRANKLIN...SHOREWOOD...MILLER PARK...MITCHELL PARK
DOMES...MILWAUKEE CO ZOO...UW-MILWAUKEE...MARQUETTE UNIVERSITY...
STATE FAIR PARK AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4286 8784 4285 8807 4309 8806 4312 8790
4310 8787 4307 8787 4305 8789 4302 8790
4299 8788 4297 8785 4288 8785
TIME...MOT...LOC 0103Z 249DEG 26KT 4294 8807
HAIL...1.00IN
WIND...<50MPH
$$
CRAVEN271
WWUS53 KMKX 130118
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT SAT APR 12 2014
WIC079-130130-
/O.CON.KMKX.SV.W.0008.000000T0000Z-140413T0130Z/
MILWAUKEE WI-
818 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL MILWAUKEE COUNTY...
AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
MILWAUKEE...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...GREENFIELD...OAK CREEK...SOUTH
MILWAUKEE...CUDAHY...WHITEFISH BAY...GREENDALE...ST. FRANCIS...HALES
CORNERS...WEST MILWAUKEE...MILWAUKEE HOAN BRIDGE...FRANKLIN...
SHOREWOOD...GLENDALE...MILWAUKEE CO ZOO...UW-MILWAUKEE...MAIR
FESTIVAL PARK AND MILLER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4309 8806 4312 8790 4310 8787 4307 8787
4305 8789 4302 8790 4299 8788 4297 8785
4293 8785 4290 8807
TIME...MOT...LOC 0118Z 248DEG 25KT 4298 8796
HAIL...1.00IN
WIND...<50MPH
$$
CRAVEN328
WWUS53 KMKX 130127
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 PM CDT SAT APR 12 2014
WIC079-130137-
/O.EXP.KMKX.SV.W.0008.000000T0000Z-140413T0130Z/
MILWAUKEE WI-
827 PM CDT SAT APR 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILWAUKEE COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
UP TO DIME SIZE IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4309 8806 4312 8790 4310 8787 4307 8787
4305 8789 4302 8790 4299 8788 4297 8785
4293 8785 4290 8807
TIME...MOT...LOC 0125Z 262DEG 29KT 4298 8796
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:43 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 12, 2:43 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT SAT APR 12 2014 .SHORT TERM... .TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700 FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH OF THE SFC WRM FRONT IN SC WI. .SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE. THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY DURING THE DAY MONDAY FROM THE NORTHWEST. 700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR THE FAR SOUTHEAST TIP. BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO 1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM. .MONDAY NIGHT AND TUESDAY... THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD. MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON BY EVENING. .LONG TERM... .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT SOUTHWEST LATER THURSDAY. WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST WEDNESDAY. THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE 12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS. THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW. .FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY. && .HYDROLOGY... A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND MADISON. A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE. HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT. && .AVIATION/00Z TAFS/... SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON. && .MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646. && TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SAT APR 12 2014 WIZ046-047-051-052-056>060-062>072-132015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG AND JUST NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN EYE ON THEM FOR ANY POSSIBLE FLOODING. THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN INCH OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ643>646-132015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING STATIONARY NEAR THE SHORELINE. THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH. THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 12, 7:24 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL E BEAVER DAM 43.46N 88.84W
04/12/2014 M1.00 INCH DODGE WI TRAINED SPOTTER
0.5 MILES EAST OF BEAVER DAM.
&&
BHAHNLocal storm report, Apr 12, 7:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 6 NNW VERONA 43.07N 89.58W
04/12/2014 M0.75 INCH DANE WI TRAINED SPOTTER
REPORT FROM MIDWEST 166.
&&
BHAHNLocal storm report, Apr 12, 7:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 1 SW SHEBOYGAN 43.74N 87.73W
04/12/2014 M0.25 INCH SHEBOYGAN WI CO-OP OBSERVER
TOTAL RAIN 1.05 INCHES IN PAST 5 HOURS.
&&
BHAHNSpecial weather statement, Apr 12, 7:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT SAT APR 12 2014
WIZ065-066-130115-
WAUKESHA-MILWAUKEE-
733 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST WAUKESHA
AND MILWAUKEE COUNTIES...
AT 732 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER MUKWONAGO...
MOVING EAST NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
PEWAUKEE...BIG BEND AND WATERFORD NORTH AROUND 740 PM CDT.
NEW BERLIN AROUND 750 PM CDT.
MUSKEGO AROUND 755 PM CDT.
WEST ALLIS...HALES CORNERS AND ELM GROVE AROUND 800 PM CDT.
WAUWATOSA...GREENFIELD...OAK CREEK AND GREENDALE AROUND 805 PM CDT.
WEST MILWAUKEE AROUND 810 PM CDT.
SOUTH MILWAUKEE...CUDAHY...WHITEFISH BAY...ST. FRANCIS AND
MILWAUKEE HOAN BRIDGE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FRANKLIN...MILWAUKEE
SOUTH SHORE PARK...SHOREWOOD...MILWAUKEE CO ZOO...GLENDALE...
UW-MILWAUKEE...GENESEE...MAIR FESTIVAL PARK...MILLER PARK AND
MITCHELL PARK DOMES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4290 8785 4284 8819 4284 8842 4295 8847
4319 8792 4319 8789 4317 8788 4312 8790
4310 8787 4307 8787 4305 8789 4302 8790
4296 8785
TIME...MOT...LOC 0032Z 248DEG 29KT 4290 8832
WOODSpecial weather statement, Apr 12, 7:42 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT SAT APR 12 2014
WIZ052-130100-
SHEBOYGAN-
742 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHEBOYGAN
COUNTY...
AT 742 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR OOSTBURG...
OR NEAR SHEBOYGAN FALLS...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SHEBOYGAN COUNTY...
INCLUDING THE FOLLOWING LOCATIONS...BEECHWOOD...ADELL...GREENBUSH...
CASCADE...WALDO...SILVER CREEK...GIBBSVILLE...HINGHAM AND BATAVIA.
LAT...LON 4368 8770 4357 8779 4355 8779 4354 8816
4379 8816 4376 8770
TIME...MOT...LOC 0042Z 278DEG 33KT 4366 8776
WOODLocal storm report, Apr 12, 7:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 NW MILWAUKEE 43.05N 87.94W
04/12/2014 M0.75 INCH MILWAUKEE WI TRAINED SPOTTER
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:15 PM CDT | Special Weather Statement | MKX | Sheboygan | 45 min |
| Apr 12, 7:33 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 42 min |
| Apr 12, 7:42 PM CDT | Special Marine Warning | MKX | 93 min | |
| Apr 12, 7:42 PM CDT | Special Weather Statement | MKX | Sheboygan | 18 min |
| Apr 12, 8:03 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| Apr 12, 8:26 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Apr 12, 8:33 PM CDT | Special Weather Statement | MKX | Sauk | 42 min |
| Apr 12, 8:34 PM CDT | Special Weather Statement | MKX | Waukesha | 41 min |
| Apr 12, 9:15 PM CDT | Special Weather Statement | MKX | Columbia | 30 min |
| Apr 12, 9:35 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 40 min |
| Apr 12, 9:49 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 41 min |
| Apr 12, 9:54 PM CDT | Special Weather Statement | MKX | Dodge, Green Lake | 51 min |
| Apr 12, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Apr 12, 9:56 PM CDT | Special Weather Statement | MKX | Sheboygan | 19 min |
| Apr 12, 10:05 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 55 min |
| Apr 12, 10:11 PM CDT | Special Weather Statement | MKX | Sauk | 64 min |
| Apr 12, 10:22 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 38 min |
| Apr 12, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 46 min |
| Apr 12, 10:32 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 3 hr |
| Apr 12, 10:37 PM CDT | Areal Flood Advisory | MKX | Ozaukee, Washington | 3 hr |
| Apr 12, 10:41 PM CDT | Special Weather Statement | MKX | Sheboygan | 34 min |
| Apr 12, 11:00 PM CDT | Special Weather Statement | MKX | Sauk | 30 min |
| Apr 12, 11:10 PM CDT | Flash Flood Warning | MKX | Columbia, Iowa, Sauk | 3 hr |
| Apr 12, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge | 3 hr |
| Apr 12, 11:20 PM CDT | Special Weather Statement | MKX | Ozaukee | 25 min |
| Apr 12, 11:28 PM CDT | Special Marine Warning | MKX | 92 min | |
| Apr 12, 11:52 PM CDT | Special Weather Statement | MKX | Dodge | 38 min |
| Apr 13, 12:02 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 43 min |
| Apr 13, 12:21 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 39 min |
| Apr 13, 1:03 AM CDT | Special Weather Statement | MKX | Washington | 42 min |
| Apr 13, 1:19 AM CDT | Special Weather Statement | MKX | Dodge | 26 min |
| Apr 13, 1:29 AM CDT | Special Weather Statement | MKX | Dodge | 31 min |
| Apr 13, 1:34 AM CDT | Special Weather Statement | MKX | Washington | 26 min |
| Apr 13, 2:03 AM CDT | Special Weather Statement | MKX | Ozaukee | 27 min |
| Apr 13, 2:20 AM CDT | Special Weather Statement | MKX | Kenosha, Walworth | 55 min |
| Apr 13, 2:47 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth | 43 min |
| Apr 13, 2:51 AM CDT | Special Marine Warning | MKX | 84 min | |
| Apr 13, 3:09 AM CDT | Small Craft Advisory | MKX | 25 hr | |
| Apr 13, 3:25 AM CDT | Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 24 hr |
| Apr 13, 3:30 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 15 min |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Kenosha | 6 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Ozaukee | 5 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Milwaukee | 56 hr |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Sheboygan | 67 hr |
| Apr 13, 12:17 PM CDT | Marine Dense Fog Advisory | MKX | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.